| Model Number |
1516-20-612 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The implant was expired and was implanted into patient.Date of implantation was (b)(6) 2022 and date of expiration was (b)(6) 2022.No adverse affects on patient have been reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device (b)(4), lot h69263, and no non-conformances / manufacturing irregularities were identified.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: a.Affected side: left.B.Was there any surgical delay? there was no surgical delay.C.What was the duration of the delay? there wasn´t any duration of the delay.D.Was there any adverse consequences that affected the patient because of the reported event? there were no adverse consequences that affected the patient.E.Was the product implanted using depuy synthes¿s attune femur first anatomic alignment surgical technique (dsus/jrc/0617/2179) or the attune anatomic tibia balanced femur surgical technique (097081-180816 dsem)? the product was implanted by using attune femur first anatomic alignment surgical technique (dsus/jrc/0617/2179).